MathSciNet Relay Station
MathSciNet bibliographic data
MR3038122 32S25 (13H10)
Eastwood, M. G.; Isaev, A. V. Extracting invariants of isolated hypersurface singularities from their moduli algebras. Math. Ann. 356 (2013), no. 1, 73–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement